# SDR QMLA2024012920008

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N101VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9039
- Aircraft time: 10,793 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 9385
- Condition: Failed
- Location: Air Con
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

DURING 299 EVALUATION CHECK RIDE, PILOT ON THE CONTROLS HEAR A FAINT SQUEELING, SCREECHING SOUND FOLLOWED BY A STRONG SMOKE SMELL IN THE COCKPIT. ACFT WAS IMMEDIATELY LANDED BACK AT THE BASE/AIRPORT (KTHA) AND SHUT DOWN FOR INSPECTION. THE AIRC ONDITIONING BELT WAS FOUND SEPARATED AND PARTIALLY MELTED.
